# SDR DALA2016012100495

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 16R WITH FRAME BS 1437.  SECTION LONGERON WAS REPLACED BS 1437 IAW SRM 53-14-4, 51-30-2, 51-30-05 51-10-3, PAR 21 AND 14 AND DWG 5910228, REV KH.
